International Journal of Applied Research
Vol. 1, Issue 10, Part G (2015)
A study on stability results for stochastic nonlinear systems of difference equations
M Reni Sagayaraj, P Manoharan
In this paper, we present some results for the asymptotic stability of solutions for nonlinear fractional difference equations involving Riemann-Liouville-like difference operator. The results are obtained by using Krasnoselskii’s fixed point theorem and discrete Arzela-Ascoli’s theorem. Three examples are also provided to illustrate our main results.
How to cite this article:
M Reni Sagayaraj, P Manoharan. A study on stability results for stochastic nonlinear systems of difference equations. Int J Appl Res 2015;1(10):462-465.